# SDR COEA2021062301816

- Difficulty date: June 22, 2021
- Submitted: June 23, 2021
- Operation: Air carrier
- Aircraft: N816FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 347
- Aircraft time: 32,640 hours, 33,075 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT 8663 ANC-FAI DISCREPANCY: STRONG ELECTRICAL BURNING SMELL ON DESCENT, NO VISIBLE SMOKE, NO WARNINGS. CREW RAN THE ELECTRICAL SMOKE CHECKLIST. NO EMERGENCY DECLARED. LANDED WITHOUT INCIDENT. CORRECTIVE ACTION: MAINTENANCE PERFORMED INSPECTION. VERIFIED NO VISUAL ELECTRICAL ARCS OR BURNS IN WIRE BUNDLES TO AVIONICS RACKS/COMPONENTS. PERFORMED ENGINE RUNS. NO DEFECTS OR SMELLS NOTED.
